# SDR SWAA2014110533817

- Difficulty date: October 30, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 61,354 hours, 49,496 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6547958
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE INTERCOSTAL ATTACH CLIP CRACKED AT BS 787 STRINGER 27R.  R & R CLIP IAW SRM & DWG.
